# SDR DLL16954008

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 886 FLOORBEAM WAS CORRODED ON THE UPPER CAP AT APPROX RBL 30.  THE DAMAGE WAS OUT OF LIMITS SO THE REPAIR WAS ACCOMPLISHED PER SRM 53-21-00 PAGES 823 TO 824.
